# SDR 97ZZZX4824

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Nampa Valley Heli-Services, repair station GDMR202E
- Aircraft: N58HJ
- Make and model: Bell 205A-1
- Aircraft serial: 30314
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Failed
- Location: T/R Blade Tip
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE CARRYING OUT OPERATIONS ON THE AFTERNOON OF 10-23-97, PILOT REPORTED INCREASE OF VIBRATION WHILE IN-FLIGHT RETURNING TO LANDING SITE.  AIRCRAFT WAS SHUT DOWN.  ON EXAMINATION OF TAIL ROTOR, INSIDE PART OF TIP WAS FOUND MISSING.  NO OTHER DAMAGE WAS APPARENT AND SUBSEQUENT TAIL ROTOR REPLACMENT AND BALANCING CURED PROBLEM.  (X)
